Citations of

William Y.C. Chen, Oliver X.Q. Gao, and Peter L. Guo, Hook length formulas for trees by Han's expansion, Electron. J. Combin. 16 (2009) #R62.


  1. K. Anders and K. Archer, Rooted forests that avoid sets of permutations, arXiv:1607.03046.

  2. B. Bényi, Advances in Bijective Combinatorics, szte, 2015.

  3. W.Y.C. Chen, O.X.Q. Gao and P. L. Guo, On Han's hook length formulas for trees, Electron. J. Combin. 18(2011) #P155.

  4. N. Eriksen, Combinatorial proofs for some forest hook length identities, preprint, 2010.

  5. B.R. Jones and K. Yeats, Tree hook length formulae, Feynman rules and B-series, arXiv:1412.6053.

  6. M. Kuba, A note on hook length formulas for trees, arXiv:1004.1883.

  7. M. Kuba and A. Panholzer, Bilabelled increasing trees and hook-length formulae, European J. Combin. 33(2012) 248-258.

  8. M. Kuba and A.Panholzer, A unifying approach for proving hook-length formulas for weighted tree families, Graphs Combin. 29(2013) 1839-1865.

  9. M.Kuba and A.Panholzer, Combinatorial families of multilabelled increasing trees and hook-length formulas, Discrete Math. 339(2016) 227-254.

back to homepage